# SDR CX7A194J24

- Difficulty date: December 13, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N308CE
- Make and model: Saab 340B
- Aircraft serial: 340B210
- Aircraft time: 22,802 hours, 25,669 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 1734362450
- Condition: Contaminated
- Location: Lt Eng Tailpipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LT TAILPIPE HOT CWP CAME ON.
